MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 4; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 4; HIP CEMENTLESS STEM
Model Number 01.12.034
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 7 years 5 months after the primary, revision surgery performed due to asepting stem loosening.The surgeon revised successfully stem, head and liner.
 
Additional Manufacturer Narrative
Batch review performed on 17 may 2023: lot 150213: (b)(4) items manufactured and released on 13-may-2015.Expiration date: 2020-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medacta medical affairs manager: revision about 7 years 5 months after the primary total hip surgery due to asepting stem loosening in a 73 year old patient.The surgeon revised successfully stem, head and liner.From the radiographic image radiolucent lines and signs of stress shielding are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.

Brand Name
QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 4
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17105639
Report Number3005180920-2023-00414
Device Sequence Number12238977
Product Code JDI
UDI-Device Identifier07630030802164
UDI-Public07630030802164
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number01.12.034
Device Catalogue Number01.12.034
Device Lot Number150213
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Initial Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight109 KG
Patient EthnicityHispanic
Patient RaceWhite